# SDR FDEA201202010407

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1010
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY, FRAME UPPER SURFACE AT BS 1380 HAS DENT BETWEEN STRINGERS 25 -26L.  DENT REPAIR CARRIED OUT IAW EA F-5310-158005, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
